Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 34, NWS Brownsville, TX

May 11, 2015Starr County, Texas

NWS Brownsville, TX issued this severe thunderstorm warning at May 11, 2015, 10:30 PM CDT for Starr County, Texas. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 11, 2015, 10:30 PM CDT (03:30 UTC)
Expired
May 11, 2015, 11:15 PM CDT
In force
45 min
Issued by
NWS Brownsville, TX
Area
Storm-based polygon

County Starr County, TX

The radar

The Brownsville radar (KBRO), 136 km from the middle of the area, began a volume at 03:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brownsville Intl, TX (KBRO), launched 00:00Z, 3.5 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brownsville Intl, TX at 00:00Z on 2015-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3756 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brownsville Intl, TX at 00:00Z on 2015-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3756 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
641 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

607 
WUUS54 KBRO 120330
SVRBRO
TXC427-120415-
/O.NEW.KBRO.SV.W.0034.150512T0330Z-150512T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1030 PM CDT MON MAY 11 2015

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL STARR COUNTY IN DEEP SOUTH TEXAS...

* UNTIL 1115 PM CDT

* AT 1029 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A SEVERE 
  THUNDERSTORM PRODUCING QUARTER SIZE HAIL. DAMAGING WINDS TO 60 MPH 
  WILL ALSO BE POSSIBLE. THIS STORM WAS LOCATED OVER LA PUERTA...OR 
  NEAR RINGGOLD MIDDLE SCHOOL...AND MOVING NORTHEAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RIO GRANDE CITY FIRE DEPARTMENT...RIO GRANDE CITY LIBRARY...
  RINGGOLD MIDDLE SCHOOL...SULLIVAN CITY...LA GRULLA...GRULLA MIDDLE
  SCHOOL...GARCIASVILLE...LA PUERTA...SANTA CRUZ...LAS LOMAS...ALTO
  BONITO...CUEVITAS...FORT RINGGOLD COUNTY PARK...LA VICTORIA...RIO
  GRANDE CITY--ROMA AND LA CASITA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2626 9868 2627 9872 2628 9870 2629 9871
      2630 9875 2631 9875 2631 9874 2633 9875
      2632 9878 2633 9879 2637 9880 2637 9882
      2636 9885 2650 9864 2638 9852 2626 9858
      2625 9862 2626 9862 2624 9864 2624 9867
TIME...MOT...LOC 0329Z 241DEG 11KT 2636 9874 

$$

CB/GB
1 follow-up statement
403 
WWUS54 KBRO 120355
SVSBRO

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1055 PM CDT MON MAY 11 2015

TXC427-120415-
/O.CON.KBRO.SV.W.0034.000000T0000Z-150512T0415Z/
STARR TX-
1055 PM CDT MON MAY 11 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR SOUTH CENTRAL STARR COUNTY...

AT 1054 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR LA VICTORIA...OR 8 MILES EAST
OF RINGGOLD MIDDLE SCHOOL...MOVING NORTHEAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
SULLIVAN CITY...LA GRULLA...GRULLA MIDDLE SCHOOL...GARCIASVILLE...LA
PUERTA...CUEVITAS...SANTA CRUZ...LAS LOMAS...ALTO BONITO...LA
VICTORIA...AND LA CASITA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD 
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED 
ROADWAYS.

&&

LAT...LON 2626 9868 2627 9872 2628 9870 2629 9871
      2630 9875 2631 9875 2631 9874 2633 9875
      2632 9878 2633 9879 2637 9880 2647 9868
      2636 9853 2626 9858 2625 9862 2626 9862
      2624 9864 2624 9867
TIME...MOT...LOC 0354Z 241DEG 11KT 2640 9866 

$$

BIRCHFIELD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 6:37 PM CDT, 3 hours 53 minutes earlier.

Area forecast discussion, May 11, 6:37 PM CDT, 3 hours 53 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
637 PM CDT MON MAY 11 2015

.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.
&&

.AVIATION...ONLY MINOR CHANGES TO THE PREVIOUS SET OF TAFS.
PREVIOUS AVIATION DISCUSSION FOLLOWS:

THICK LOW TO MID LEVEL CLOUDS WILL REMAIN ACROSS THE AREA THROUGH
THE AFTERNOON WITH VFR CONDITIONS BUT MAINLY OVERCAST.
SOUTHWESTERLY FLOW WILL FEED ELEVATED MOISTURE WHILE SOUTHEAST
FLOW AT THE SURFACE BRINGS A SURGE OF GULF MOISTURE INLAND. THIS
WILL ENHANCE CONVECTION THIS AFTERNOON ESPECIALLY OVER THE WESTERN
COUNTIES WITH BRIEF SHOWERS POSSIBLE NEAR THE COAST. ADDED TEMPO
GROUPS FOR THE BEST TIMING AT THIS TIME. THE HEAVIER AND STRONGER
CONVECTION IS EXPECTED THIS EVENING AND TONIGHT OVER ZAPATA...JIM
HOGG AND STARR COUNTY. CEILINGS WILL REMAIN AROUND MVFR WITH VIS
LOWERING DUE TO THE MODERATE TO HEAVY RAINFALL.
&&

.PREV DISCUSSION... /ISSUED 256 PM CDT MON MAY 11 2015/

SHORT TERM /NOW THROUGH TUESDAY/...

IMPACTS...A VERY ACTIVE WEATHER PATTERN IS IN STORE FOR DEEP SOUTH
TX AND THE RIO GRANDE VALLEY THIS WEEK. A PERSISTENT DEEP MOISTURE
FROM THE PACIFIC MOVES EASTWARD ACROSS NORTHERN MEXICO INTO SOUTH
CENTRAL TX COMBINED WITH A FRONTAL BOUNDARY THAT STALLS OVER THE
AREA IN ADDITION TO UPPER LEVEL ENERGY FROM A SLOW-MOVING
PERTURBATIONS WITHIN THE  FLOW MOVING WEST TO SOUTHWEST WILL PROVIDE
A PROLONGED PERIOD OF MODERATE TO HEAVY RAIN AND THUNDERSTORM
ACTIVITY.

THE FRONTAL BOUNDARY CURRENTLY LOCATED AROUND THE SAN ANTONIO AREA
IS PRODUCING SHOWERS AND THUNDERSTORMS AT THIS TIME. THIS ACTIVITY
WILL BE ON THE INCREASE AS THE BOUNDARY SLOWLY MOVES SOUTH. NEAR
SOUTH TX...CONVECTION IS INITIATING FROM THE SOUTHEASTERLY FLOW
WHICH IS FEEDING THE LOW LEVEL MOISTURE INTO THE AREA. THE AREAS
THAT WILL SEE CONVECTION WILL BE MAINLY FROM HIDALGO AND BROOKS
WESTWARD INTO ZAPATA COUNTY. SOME OF THE STORMS HAVE THE POTENTIAL
TO BECOME SEVERE MAINLY PRODUCING HEAVY RAINFALL WITH LOCALLY
DAMAGING WINDS AND LARGE HAIL AND AN ISOLATED TORNADO CAN NOT BE
RULED OUT. MOST OF THE CONVECTION WILL INITIATE OVER THE EAST OF THE
SIERRA MADRE MOUNTAINS AND MOVE EAST TOWARDS THE COAST WITH THE
STRONGEST STORMS CLOSER TO THE WESTERN COUNTIES AND DO EXPECT THE
ACTIVITY TO WEAKEN AS IT MOVES TOWARDS THE COASTAL COUNTIES OF
WILLACY AND CAMERON. MODEL SOUNDING SHOWS PRECIPITABLE WATER
INCREASING CLOSE TO 2 INCHES WITH A WELL SATURATED SOUNDING THROUGH
THE COLUMN THROUGH WEDNESDAY MORNING WHICH HP SUPERCELLS WILL BE
POSSIBLE. EXPECT THIS ACTIVITY TO GRADUALLY INCREASE AS THE
AFTERNOON PROGRESSES AND CONTINUE INTO TONIGHT THROUGH EARLY MORNING
TUESDAY. AVERAGE RAINFALL AMOUNTS WILL BE AROUND 2 TO 3 INCHES
ESPECIALLY FOR THE WESTERN COUNTIES FROM HIDALGO WESTWARD AND 1 TO 2
INCHES NEAR THE COAST FOR THE SHORT TERM PERIOD. DUE TO THE
ABUNDANCE ON CLOUD COVER AND THE COMBINATION OF THE WARM
SOUTHEASTERLY FLOW WILL MAINTAIN TEMPERATURES IN THE MID TO UPPER
70S TONIGHT AND TUESDAY WARMING AROUND MID TO UPPER 80S. A FLASH
FLOOD WATCH IS ISSUED FOR ZAPATA...JIM HOGG...BROOKS AND STARR.

LONG TERM /WEDNESDAY THROUGH SUNDAY/...HIGHLY AMPLIFIED PATTERN
FOR THE REST OF THE WEEK ACROSS THE US...WITH TROUGH ALONG THE
WEST COASTAL AND RIDGE OVER THE SE US. MODEL WILL CONTINUE TO
BRING WEAK SHORTWAVES AROUND THE TROUGH THROUGH THE SOUTHERN
US...WITH ONE EXITING THE REGION WEDNESDAY AFTERNOON AND ANOTHER
SWEEPING THROUGH FRIDAY MORNING. THESE FEATURES WILL LIKELY BRING
ANOTHER ROUND OF THUNDERSTORM ACTIVITY...BUT BEST DYNAMICS WILL
STILL BE FURTHER TO THE NORTH AND WEST. PLUS THERE WILL NOT BE A
WELL DEFINED SFC FOCUSING MECHANISM IN THE REGION...SO RAIN
CHANCES WILL BE LOWER FOR THE LATTER HALF OF THE WEEK.
SOUTHWESTERLY FLOW REMAINS THROUGH THE WEEKEND AS WELL...WITH
CONTINUED SLIGHT CHANCE FOR PRECIP. TEMPERATURES WILL MODIFYLITTLE
THROUGH THE WEEK...SLOWLY INCREASING THROUGH THE 80S EACH DAY.

MARINE...
NOW THROUGH TUESDAY NIGHT...DUE TO THE PROLONGED
SOUTHEASTERLY FETCH AND THE INCREASE PRESSURE GRADIENT...THE SEAS
WILL BUILT CLOSER TO 6 FEET WHICH WILL PRODUCE SCEC CONDITIONS
ACROSS THE GULF WATERS. THE MAIN CONCERNED WILL BE THE INCREASE OF
CONVECTION WITH POTENTIAL FOR HAIL...VERY HEAVY RAIN... FREQUENT
LIGHTNING AND STRONG GUSTY OUTFLOWS. THIS PATTERN WILL CONTINUE FOR
THIS EVENING INTO TONIGHT AND TUESDAY AS A FRONTAL BOUNDARY STALLS
TO OUR NORTH AND INTERACTS WITH UPPER LEVEL DISTURBANCE COMING FROM
THE WESTERLY FLOW. IN ADDITION AN ABUNDANCE OF MOISTURE WILL KEEP AN
ACTIVE PATTERN FOR MOST OF THE WEEK.

WEDNESDAY THROUGH FRIDAY...AGITATED CONDITIONS WILL CONTINUE INTO
THE LATTER HALF OF THE WEEK...WITH MODEST WINDS AND A LARGE FETCH
ACROSS THE GULF. SEAS WILL GENERALLY REMAIN 3 TO 5 FEET. NO
ADVISORIES ARE FORECAST AT THIS TIME.
&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR TXZ248>250-252.

     HIGH RIP CURRENT RISK UNTIL 7 PM CDT THIS EVENING FOR TXZ251-256-
     257.

GM...NONE.
&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV
Hazardous weather outlook, May 11, 3:59 PM CDT, 6 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
359 PM CDT MON MAY 11 2015

TXZ248>257-122200-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
359 PM CDT MON MAY 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH
TEXAS.

.DAY ONE...TONIGHT

THERE IS A HIGH RISK OF RIP CURRENTS AT THE BEACHES OF SOUTH PADRE
ISLAND AND AT BOCA CHICA BEACH.

A FLASH FLOOD WATCH IS IN EFFECT FOR ZAPATA...STARR...JIM HOGG...
AND BROOKS COUNTIES BEGINNING AT 6 PM CDT THIS EVENING.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE FORECAST.
ANY OF THE STRONGER OR SLOWER-MOVING THUNDERSTORMS WILL HAVE THE
ABILITY TO PRODUCE LARGE HAIL...DAMAGING WINDS...AND FLASH
FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

AN ELEVATED RISK OF RIP CURRENTS IS LIKELY AT THE LOCAL BEACHES
THROUGH THE ENTIRE FORECAST PERIOD.

THE FLASH FLOOD WATCH FOR ZAPATA...STARR...JIM HOGG...AND BROOKS
COUNTIES WILL REMAIN IN EFFECT UNTIL 5 PM CDT TUESDAY.

ADDITIONAL STRONG TO SEVERE THUNDERSTORMS...PRODUCING LARGE
HAIL...DAMAGING WINDS...AND FLASH FLOODING ARE POSSIBLE TUESDAY
AND TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

RESIDENTS OBSERVING LARGE HAIL...DAMAGING WINDS...AND FLASH
FLOODING TONIGHT THROUGH TUESDAY NIGHT SHOULD REPORT THOSE
OBSERVATIONS TO LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER
SERVICE OFFICE IN BROWNSVILLE.

GMZ130-132-135-150-155-170-175-122200-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
359 PM CDT MON MAY 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF
MEXICO AND THE LAGUNA MADRE.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

PERIODS OF SMALL CRAFT ADVISORY ARE POSSIBLE ALONG THE LOWER TEXAS
COAST TUESDAY THROUGH WEDNESDAY NIGHT...AND AGAIN SATURDAY NIGHT
THROUGH SUNDAY...AS ROUGH SWELLS FROM THE SOUTHEAST AFFECT THE
GULF OF MEXICO WATERS EAST OF PADRE ISLAND.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, May 11, 9:57 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
957 PM CDT MON MAY 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     FLASH FLOOD      RIO GRANDE CITY         26.38N  98.83W
05/11/2015                   STARR              TX   LAW ENFORCEMENT

            STARR COUNTY SHERIFFS OFFICE REPORTS 6 INCHES OF WATER
            ON CROCKETT STREET IN RIO GRANDE CITY. ALSO RESIDENCE ON
            CHAPOTITO ROAD HAS 5 TO 6 INCHES OF WATER INSIDE THE
            BUILDING.

&&

EVENT NUMBER BRO1500055

TOMASELLI
Local storm report, May 11, 10:08 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1008 PM CDT MON MAY 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     HAIL             1 E VILLAREALES         26.37N  98.86W
05/11/2015  E1.00 INCH       STARR              TX   LAW ENFORCEMENT

            SHERIFF OFFICE REPORTED QUARTER SIZE HAIL ON THE WEST
            SIDE OF RIO GRANDE CITY.

&&

EVENT NUMBER BRO1500056

BIRCHFIELD
Local storm report, May 11, 10:14 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1014 PM CDT MON MAY 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     FLASH FLOOD      FALFURRIAS              27.23N  98.15W
05/11/2015                   BROOKS             TX   LAW ENFORCEMENT

            BROOKS COUNTY SHERIFFS OFFICE REPORTS WOMAN WITH 2
            CHILDREN RESCUED FROM VEHICLE FLOODED BY 2 FEET OF WATER
            ON BUSINESS 281 IN FALFURRIAS. ALSO 1 PERSON RESCUED
            FROM VEHICLE FLOODED WITH 1 FOOT OF WATER AT
            INTERSECTION OF ADAMS AND TERELL STREET. ALSO WOMAN AND
            DOG CURRENTLY BEING RESCUED FROM FLOODED VEHICLE 2 MILES
            SOUTH OF FALFURRIAS.

&&

EVENT NUMBER BRO1500057

TOMASELLI
Local storm report, May 11, 10:26 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1026 PM CDT MON MAY 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     HAIL             RIO GRANDE CITY         26.38N  98.83W
05/11/2015  E1.00 INCH       STARR              TX   LAW ENFORCEMENT

            STARR COUNTY SHERIFFS OFFICE REPORTS QUARTER SIZE HAIL
            AT THE INTERSECTION OF FM 3167 AND EISENHOWER ROAD.

&&

EVENT NUMBER BRO1500058

TOMASELLI
Local storm report, May 11, 10:27 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1027 PM CDT MON MAY 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1026 PM     FLASH FLOOD      RIO GRANDE CITY         26.38N  98.83W
05/11/2015                   STARR              TX   LAW ENFORCEMENT

            STARR COUNTY SHERIFFS OFFICE REPORTS JUVENILE DETENTION
            CENTER AT INTERSECTION OF BRITTON AVENUE AND HIGHWAY 83
            HAS 6 INCHES OF WATER IN BUILDING.

&&

EVENT NUMBER BRO1500059

TOMASELLI
Local storm report, May 11, 10:29 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1029 PM CDT MON MAY 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1028 PM     FLASH FLOOD      RIO GRANDE CITY         26.38N  98.83W
05/11/2015                   STARR              TX   LAW ENFORCEMENT

            STARR COUNTY SHERIFFS OFFICE REPORTS 3 FEET OF WATER ON
            HIGHWAY 83 NEAR ALVAREZ ROAD.

&&

EVENT NUMBER BRO1500060

TOMASELLI

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 7:18 PM CDTAreal Flood AdvisoryBROBrooks117 min
May 11, 7:46 PM CDTSevere Thunderstorm WarningBROBrooks44 min
May 11, 7:56 PM CDTFlash Flood WarningBROBrooks2 hr
May 11, 8:07 PM CDTSevere Thunderstorm WarningBROHidalgo, Starr23 min
May 11, 8:27 PM CDTSevere Thunderstorm WarningBROHidalgo33 min
May 11, 8:30 PM CDTSevere Thunderstorm WarningBROBrooks30 min
May 11, 8:50 PM CDTAreal Flood AdvisoryBROBrooks, Hidalgo, Starr115 min
May 11, 8:56 PM CDTSevere Thunderstorm WarningBROBrooks, Hidalgo64 min
May 11, 9:05 PM CDTAreal Flood AdvisoryBROStarr115 min
May 11, 9:14 PM CDTSpecial Weather StatementBROStarr61 min
May 11, 9:23 PM CDTFlash Flood WarningBROBrooks112 min
May 11, 9:32 PM CDTFlash Flood Warning EmergencyBROStarr3 hr
May 11, 9:34 PM CDTSevere Thunderstorm WarningBROHidalgo41 min
May 11, 9:48 PM CDTFlash Flood WarningBROHidalgo3 hr
May 11, 9:49 PM CDTSevere Thunderstorm WarningBROStarr41 min
May 11, 10:52 PM CDTSpecial Weather StatementBROHidalgo38 min
May 11, 11:41 PM CDTSevere Thunderstorm WarningBROHidalgo49 min
May 11, 11:48 PM CDTFlash Flood WarningBROHidalgo3 hr
May 12, 12:09 AM CDTSevere Thunderstorm WarningBROHidalgo51 min
May 12, 12:24 AM CDTFlash Flood Warning EmergencyBROStarr3 hr
May 12, 12:50 AM CDTFlash Flood WarningBROHidalgo115 min
May 12, 12:56 AM CDTSpecial Weather StatementBROStarr49 min
May 12, 12:58 AM CDTSpecial Weather StatementBROHidalgo47 min
May 12, 1:11 AM CDTFlash Flood WarningBROBrooks, Jim Hogg3 hr
May 12, 1:13 AM CDTSevere Thunderstorm WarningBROCameron, Hidalgo47 min
May 12, 1:36 AM CDTSevere Thunderstorm WarningBROCameron, Willacy39 min
May 12, 1:40 AM CDTAreal Flood AdvisoryBROCameron, Willacy2 hr
May 12, 2:00 AM CDTSpecial Marine WarningBRO2 hr
May 12, 2:07 AM CDTFlash Flood WarningBROBrooks113 min
May 12, 2:22 AM CDTSpecial Weather StatementBROBrooks38 min
May 12, 2:25 AM CDTSpecial Weather StatementBROCameron65 min
May 12, 3:35 AM CDTSpecial Marine WarningBRO85 min
May 12, 3:41 AM CDTAreal Flood AdvisoryBROHidalgo, Starr6 hr
May 12, 3:49 AM CDTAreal Flood WarningBROBrooks6 hr
May 12, 4:58 AM CDTSpecial Marine WarningBRO62 min
May 12, 5:56 AM CDTAreal Flood AdvisoryBROKenedy, Willacy2 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.